# SDR IPXA2025013160750

- Difficulty date: January 7, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Part number: 2210339501
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INBD FAN COWL AFT HINGE ARM CHAFFED.  VERIFIED INSTALLATION OF  NEW HINGE FITTING USING EXISTING FASTENERS IAW A300-600 SRM 51-40-21 WITH SEALANT P/N 04-001-0114, BATCH 0004321398 IAW A300-600 SRM 51-76-10.
